# SDR ASAA2021050734768

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 46,536 hours, 13,743 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 90201401
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO 066 @ 350FL- MASTER CAUTION W/ APU INOP DET ILLUMINATED. GROUNDED - YES. DIVERSION TIME 107 MINUTES - CONFIRMED APU INOP DET LIGHT ILLUMINATED. DOES NOT EXTINGUISH W/MASTER CAUTION. VERIFIED DISCREP. HARD FAILURE, FIRE DET MODULE SHOWS APU LOWER DETECTOR FAULT. REF B737-800 AMM 26-15-01, REMOVED/REPLACED APU LOWER OVERHEAT DETECTOR ASSY. OPS NML REF SAME. A/C CONFIGURATION RETURNED TO NORMAL. GROUND VERIFICATION TEST GOOD.
